| Model Number |
ZXR00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Visual Disturbances (2140); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided.If implanted, give date: unknown, information not provided.(b)(4).All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a zxr00 15.0 diopter lens was implanted in the patient's left eye (os) on an unknown implant date.It was later explanted on (b)(6) 2018 because the patient complained of ''ghosting'' when watching tv and an imbalance between both eyes due to a myopic outcome in the left eye.There was an incision enlargement made and sutures used.The replacement lens was a zxt150 12.5 diopter lens.Reportedly, the patient is doing fine.No additional information was provided.
Additional Manufacturer Narrative
Device available for evaluation? yes.Returned to manufacturer on: 9/10/2018.Device returned to manufacturer? yes.Device evaluation: the product was received dry in a jar.Visual inspection with unaided eye shows that the product is cut in pieces, most probably to make explant possible.Considering the condition of the lens, additional analysis is not possible.Hence, the complaint cannot be confirmed.Manufacturing record review: the manufacturing process record was evaluated and no deviation was found during process related to the complaint issue reported.There was no discrepancy found during the mrr (manufacturing record review).The product was manufactured and released according to specifications.A search revealed that no similar complaints were received for this production order.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the product.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.